# SDR CALA9900473

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT SLAT OUTER SKIN CRACKED.  REPAIRED PER SRM 57-10-00, NR 6 LEADING EDGE RIB FOUND CRACKED.  NEW RIBS FABRICATED PER DWG NRB6223 OP 3 AND ARB1583-405 OP 1.
